Advertisement

Regularity comparison of fiber cone and associated graded ring

  • Mousumi Mandal
  • Ramakrishna NanduriEmail author
Original Paper
  • 15 Downloads

Abstract

Let \((A,\mathfrak {m} )\) be a Noetherian local ring and I be an \(\mathfrak {m} \)-primary ideal of A. In this article, we show that if A is a 2-dimensional Buchsbaum local ring and \({\text {depth}}(A)>0\), then \({\text {reg}}(F(I))\le \max \{s^*(\mathcal {F})-2, {\text {reg}}(G(I))\}\) and the equality case is discussed. We also study the upper bounds for \({\text {reg}}(G(\mathbb {M}))\) in terms of multiplicity and Ratliff-Rush closure for 1-dimensional good I-filtrations \(\mathbb {M}\).

Keywords

Rigidity Buchsbaum ring Castelnuovo-Mumford regularity Good filtration Local cohomology Ratliff-Rush closure 

Mathematics Subject Classification

Primary: 13A30 Secondary: 13C14 13H10 14M05 

Notes

References

  1. Blancafort, C.: On Hilbert functions and cohomology. J. Algebra 192(1), 439–459 (1997)MathSciNetCrossRefGoogle Scholar
  2. CoCoATeam, CoCoA: a system for doing computations in commutative algebra (2008). Available at http://cocoa.dima.unige.it
  3. Dung, L.X.: Castelnuvo-Mumford regularity of associated graded modules in dimension one. Acta Math. Vietnam 38(4), 541–550 (2013)MathSciNetCrossRefGoogle Scholar
  4. Dung, L.X., Hoa, L.T.: Castelnuvo-Mumford regularity of associated graded modules and fiber cones of filtered modules. Comm. Algebra 40(2), 404–422 (2012)MathSciNetCrossRefGoogle Scholar
  5. Dung, L.X., Hoa, L.T.: Dependence of Hilbert coefficients. Manuscripta Math. 149(1–2), 235–249 (2016)MathSciNetCrossRefGoogle Scholar
  6. Grayson, D.R., Stillman, M.E.: Macaulay2, a software system for research in algebraic geometry (2002). http://www.math.uiuc.edu/Macaulay2/
  7. Hoa, L.T.: Reduction numbers of equimultiple ideals. J. Pure Appl. Algebra 109(2), 111–126 (1996)MathSciNetCrossRefGoogle Scholar
  8. Huckaba, S., Marley, T.: Depth properties of Rees algebras and associated graded rings. J. Algebra 156(1), 259–271 (1993)MathSciNetCrossRefGoogle Scholar
  9. Hoa, L.T., Tam, N.D.: On some invariants of mixed product of ideals. Arch. Math. 94, 327–337 (2010)MathSciNetCrossRefGoogle Scholar
  10. Jayanthan, A.V., Nanduri, R.: Castelnuovo-Mumford regularity and Gorensteinness of fiber cone. Comm. Algebra 40(4), 1338–1351 (2012)MathSciNetCrossRefGoogle Scholar
  11. Linh, C.H.: Upper bound for the Castelnuovo-Mumford regularity of associated graded modules. Comm. Algebra 33(6), 1817–1831 (2005)MathSciNetCrossRefGoogle Scholar
  12. Ooishi, A.: Genera and arithmetic genera of commutative rings. Hiroshima Math. J. 17, 47–66 (1987)MathSciNetCrossRefGoogle Scholar
  13. Rossi, M.E., Trung, D.T., Trung, N.V.: Castelnuovo-Mumford regularity and Ratliff-Rush closure. J. Algebra 504, 568–586 (2018)MathSciNetCrossRefGoogle Scholar
  14. Rossi, M.E., Trung, N.V., Valla, G.: Castelnuovo-Mumford regularity and extended degree. Trans. Amer. Math. Soc. 355(5), 1773–1786 (2003)MathSciNetCrossRefGoogle Scholar
  15. Rossi, M.E., Valla, G.: Hilbert functions of filtered modules, Lecture Notes of the Unione Matematica Italiana, vol. 9. Springer-Verlag, Berlin (2010)Google Scholar
  16. Srinivas, V., Trivedi, V.: A finiteness theorem for the Hilbert functions of intersection local rings. Math. Z. 225(4), 543–558 (1997)MathSciNetCrossRefGoogle Scholar
  17. Srinivas, V., Trivedi, V.: On the Hilbert function of a Cohen-Macaulay local ring. J. Algebraic Geom. 6(4), 733–751 (1997)MathSciNetzbMATHGoogle Scholar
  18. Trivedi, V.: Hilbert functions, Castelnuovo-Mumford regularity and uniform Artin-Rees numbers. Manuscripta Math. 94(4), 485–499 (1997)MathSciNetCrossRefGoogle Scholar
  19. Trung, N.V.: Reduction exponent and degree bound for the defining equations of graded rings. Proc. Amer. Math. Soc. 101(2), 229–236 (1987)MathSciNetCrossRefGoogle Scholar
  20. Trung, N.V.: The Castelnuovo regularity of the Rees algebra and the associated graded ring. Trans. AMS 350(7), 2813–2832 (1998)MathSciNetCrossRefGoogle Scholar
  21. Trung, D.T.: On the computation of Castelnuovo-Mumford regularity of the Rees algebra and of the fiber ring. J. Pure Appl. Algebra 224(1), 402–410 (2020)MathSciNetCrossRefGoogle Scholar

Copyright information

© The Managing Editors 2019

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of Technology KharagpurKharagpurIndia

Personalised recommendations